CSpace  > 应用数学研究所
左截断右删失下一类泛函估计的渐近性质
孙六全1; 郑忠国2
1999
Source Publication系统科学与数学
ISSN1000-0577
Volume019Issue:001Pages:95
Abstract在左截断右删失下,本文讨论了一类广义Von-Mises泛函估计的渐近性质。在一定条件下,得到了此类泛函估计的强逼近和U-统计量表示,并由此得出它的强相合性、渐近正态性及重对数律。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49785
Collection应用数学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.北京大学
Recommended Citation
GB/T 7714
孙六全,郑忠国. 左截断右删失下一类泛函估计的渐近性质[J]. 系统科学与数学,1999,019(001):95.
APA 孙六全,&郑忠国.(1999).左截断右删失下一类泛函估计的渐近性质.系统科学与数学,019(001),95.
MLA 孙六全,et al."左截断右删失下一类泛函估计的渐近性质".系统科学与数学 019.001(1999):95.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[孙六全]'s Articles
[郑忠国]'s Articles
Baidu academic
Similar articles in Baidu academic
[孙六全]'s Articles
[郑忠国]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[孙六全]'s Articles
[郑忠国]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.